# SDR RJEF20180410001

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N697AV
- Make and model: Airbus A321-231
- Aircraft serial: 6190
- Aircraft time: 13,362 hours, 4,400 cycles
- Engine: Iae V2533A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD12433
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 16,672 hours, 11,779 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXING OF FLIGHT TAI581 FROM IAD TO SAL, THE PILOT REPORTED "ENG 1 COMPRESSOR VANE ON ECAM" AND RETURNED TO THE GATE FOR MAINTENANCE. MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 75-30-00-810-843-A, LUBRICATED THE VSV MECHANISM AS PER AMM 75-32-42-640-010 AND REPLACED THE VSV ACTUATOR AS PER AMM 75-32-41 PB401, PERFORMED IDLE LEAK CHECK AS PER AMM 71-00-00-710-012 AND POWER ASSURANCE CHECK AS PER AMM 71-00-00-710-013-C WITH SATISFACTORY RESULTS. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
